# SDR C2XA10SH438

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 25,888 hours, 19,291 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 112
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION FAILED IN FLIGHT AT  FL290.  REMOVED AND REPLACED DIGITAL PRESURIZATION CONTROLLER IAW EMB 145 AMM 21-31-01.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
